# SDR DALA2023120509971

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 48,118 hours, 23,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4R DOOR WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: INSPECTED DOOR SYSTEM NO FAULTS NOTED, DOOR ARM LIGHT ILLUMINATED WHEN ARMED, KNUCKLE BUSTER POPS OPEN, GIRT BAR ENGAGEMENT MEASUREMENTS CHECKS GOOD IAW B757 AMM 52-11. (5489206)
